# SDR V0XD20140912182

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 25,252 hours, 17,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 280 IS CRACKED & CORRODED.  R & R FLOORBEAM WITH NEW PN CC670-34175-7S IAW SRM 51-42-06 & SB 670BA-53-026.  WORK ORDER 80245 WC 1053.
